Why Do I Get Shaky After Using My Nebulizer

Why Do I Get Shaky After Using My Nebulizer?

If you have asthma, you know that having a nebulizer can be a lifesaver. But sometimes after using your nebulizer, you may feel shaky. This is called post-inhalation dyskinesia (PID) and it is a relatively common side effect of using a nebulizer.

PID usually goes away on its own within an hour or so. One reason is that the medication in the nebulizer can cause your muscles to relax. But if it persists or is severe, you should contact your doctor.

In this blog post, we’ll explore the causes of this sensation and offer some tips on how to reduce or eliminate it.

Is It Normal to Feel Shaky After Using a Nebulizer?

It is quite normal to feel shaky after using a nebulizer. This happens because the nebulizer vibrates the air molecules which in turn vibrate your entire body.

Is It Normal To Feel Shaky After Using A Nebulizer

The shaking usually subsides after a few minutes. If it does not, then you can try holding on to something while you use the nebulizer or sit down while you use it.

Some people also find that their hands and feet get cold during or after they use their nebulizer. This is caused by the air rushing past your skin and cooling it down.

Again, this should go away after a few minutes. If you are feeling especially cold, you can try wrapping yourself in a blanket while you use the nebulizer.

Lastly, some people find that they get lightheaded or dizzy after using their nebulizer. This is most likely due to the medication that you are taking and not the nebulizer itself. If you are feeling lightheaded, make sure to sit down and take a break from using the nebulizer for a little while.

In general, it is perfectly normal to experience some side effects after using a nebulizer. However, if you are experiencing any side effects that are severe or persist for more than a few minutes, make sure to consult with your doctor.

How Do I Stop Shaking After Albuterol?

If you’re using a nebulizer to take albuterol, the medication can sometimes make your hands and body shake. This is often called tremor. Tremor is most likely to happen when you start taking albuterol.

It usually goes away after a few minutes or hours. In some people, tremors can become worse with the continued use of albuterol. There are a few things you can do to help reduce or stop shaking from albuterol:

  • Use a mouthpiece instead of a face mask. If you’re using a face mask, the air from the nebulizer can sometimes make your hands and body shake. A mouthpiece will help direct the airflow away from your hands and body.
  • Sit down during your treatment. This will help keep your hands and body still while you’re taking the medication.
  • Place your elbow on a table or surface to help keep your hand steady while you’re holding the nebulizer mouthpiece.
  • Relax your muscles as much as possible during your treatment. Stress and tension can make shaking worse. Try deep breathing exercises or relaxation techniques during your treatment to help reduce stress and tension.
    If shaking from albuterol continues to be a problem, talk with your doctor or healthcare provider about other options for taking albuterol. They may be able to prescribe a different medication that doesn’t cause shaking or tremors.

Why do I get Shaky After Using a Nebulizer?

After using my nebulizer, I often feel shaky. This is called post palpitations syndrome or PVC. When the heart contracts, it squeezes blood into the ventricles (lower chambers). The ventricles then relax and fill with blood again.

Why Do I Get Shaky After Using My Nebulizer

This happens in a regular pattern. But sometimes, the heart can contract too soon. This is called a premature ventricular contraction or PVC. PVCs can cause your heart to beat too fast or out of rhythm. You may feel like your heart skipped a beat or is “fluttering.”

You may also feel lightheaded, short of breath, or have chest pain. PVCs are usually harmless. But if you have more than a few PVCs in a row, you may have a problem called ventricular tachycardia (VT). VT is when your heart beats too fast for too long. It can be dangerous and needs to be treated right away.

If you have VT, you may need medicine or surgery. So if you’re feeling shaky after using your nebulizer, it’s probably nothing to worry about. But if you’re having other symptoms like chest pain or shortness of breath, call your doctor right away.

What Are the Side Effects of Using a Nebulizer?

A nebulizer is a medical device that uses oxygen, compressed air, or ultrasonic power to turn liquid medication into a fine mist that can be inhaled through a mouthpiece or face mask. This type of inhaler is often used to treat asthma and other respiratory conditions. While nebulizers are generally safe to use, there are some potential side effects that you should be aware of.

These include

  • Throat irritation – Some people may experience throat irritation after using a nebulizer. This is usually due to the medication being delivered directly to the back of the throat. To help reduce this side effect, try using a humidifier in your room during treatment.
  • Dry mouth – Another common side effect of nebulizer use is dry mouth. This can be caused by the medications used in the treatments as well as dehydration from breathing in the dry mist created by the machine. To help combat this, drink plenty of fluids before and after your treatment and use a lip balm or moisturizer on your lips if they become dry.
  • Nausea – Some people may also experience nausea after using a nebulizer. Again, this is usually due to the medications used in treatment but can also be caused by dehydration from breathing in the dry mist created by the machine.

If you experience nausea, try drinking plenty of fluids and avoid moving around too much immediately after treatment.

In general, nebulizers are safe and effective devices that can be used to treat various respiratory conditions. However, like with any medical device or medication, there are some potential risks and side effects associated with their use.

Be sure to talk to your doctor about any concerns you have prior to starting treatment with a nebulizer.

How to Stop Shaking After Inhaler?

If you’re using an inhaler to treat your asthma, you may sometimes experience shaking after using it. This is usually due to the medication in the inhaler, which can cause side effects like tremors. There are a few things you can do to help stop the shaking:

  • Use your inhaler as directed. Make sure you’re taking the correct dose and using it at the right time.
  • Relax and take slow deep breaths after using your inhaler. This will help to calm your body and stop the shaking.
  • Drink some water or juice and eat a snack if you’re feeling shaky after using your inhaler. This will help to improve your blood sugar levels and make you feel better overall.
  • If the shaking persists, talk to your doctor about other options for treating your asthma or changing your medication doses.

How to Stop Albuterol Shakes?

If you experience albuterol shakes, it is important to stop using the medication immediately and consult your doctor. Albuterol is a bronchodilator that is typically used to treat asthma and other respiratory conditions.

It works by relaxing the muscles in the airways and increasing airflow to the lungs. However, in some people, albuterol can cause muscle tremors and shake. This side effect can be very dangerous, so it is important to seek medical attention right away if you experience it.

Conclusion

If you have asthma, you may have noticed that your hands shake after using your nebulizer. This is a common side effect of the medication and is nothing to be concerned about. The shaking usually goes away on its own within a few minutes.

Why is TruNeb™ the Best Portable Nebulizer?

The TruNeb™ portable mesh nebulizer machine is easy-to use and lightweight device that will help you breathe easier. Place your prescribed medication in the cup, pull down on top of it until there’s only enough left for one or two breaths (as recommended by the doctor), then inhale deeply while slowly releasing air from the lungs over 15 seconds – exactly like blow drying hair!

Share

Latest Post

What Is a Nebulizer and How Does It Work

What is a Nebulizer And How Does It Work?

A nebulizer is a device that turns medication into a mist that can be inhaled. …

READ MORE
How to Pour Medicine in Nebulizer

How to Pour Medicine in Nebulizer?

If you have been prescribed medication to help with a respiratory infection, one of the …

READ MORE
Can You Mix Brovana and Budesonide in Nebulizer

Can You Mix Brovana And Budesonide in Nebulizer

If you have COPD, your doctor may prescribe two different inhaled medications to help manage …

READ MORE
24 hours off for portable nebulizer machine

30-Day Money Back Guarantee

If you’re not completely satisfied with your TruNeb, we will either send you a replacement or refund your money, guaranteed.

Ships within 24 hours!